# SDR HALA2009022500067

- Difficulty date: February 25, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 18,541 hours, 15,242 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE HANDLER INDICATED AFT CARGO DOOR DAMAGED.  MX CONTROL HAS MECHANIC COMING TO CHECK CARGO DOOR.  A/C FERRIED TO HNL.  REPAIRED PER SRM 51-70-01 EDDY CURRENT FWD LOWER CORNER NO DEFECTS NOTED.  OK FOR SERVICE.
